A 36-year-old member asked:
Disclaimer

could these gardasil vaccine shots affect my periods?

2 doctor answers
Dr. Heidi Fowler
25 years experience Psychiatry
Upon review: Menstrual changes were not listed as a potential side effect from Gardasil vaccine.
Answered on Jun 25, 2014
Dr. Yash Khanna
57 years experience Family Medicine
No it will not: No it will not affect your periods
Answered on Apr 21, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A female asked:
Dr. James Ferguson
46 years experience Pediatrics
Immediately: The spacing of the doses is designed to preserve and extend the antibody levels developed after the first dose of the vaccine. As long as these are gi ... Read More
1
1 thank
A 19-year-old female asked:
Dr. David Adler
29 years experience Obstetrics and Gynecology
Probably not: The recommendation for gardisil is all three vaccines within 6 months. There are no studies to suggest you will be protected after only 2 shots. The g ... Read More
3
3 thanks
A 43-year-old member asked:
Dr. Mika Hiramatsu
32 years experience Pediatrics
Intramuscular: Im, or intramuscular, means it is injected directly into the muscle. Typically, a very thin 1 inch long needle is used, and it takes a couple of seco ... Read More
3
3 thanks
A 42-year-old member asked:
Dr. Holly Maes
36 years experience Pediatrics
Rare side effect: There is a rare and unusual side effect that affects a few women - getting lightheaded and dizzy and occassional one that actually faints after the va ... Read More
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month